Alert archive / Ohio / Flood Watches in 2013

Flood Watch 3, NWS Cleveland, OH

June 6, 201314 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at Jun 6, 2013, 11:28 AM EDT for 14 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2013, 11:28 AM EDT (15:28 UTC)
Expired
Jun 6, 2013, 8:43 PM EDT
In force
9 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WGUS61 KCLE 061528
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1128 AM EDT THU JUN 6 2013


OHZ013-014-020>023-029>033-037-038-047-089-PAZ001>003-062330-
/O.NEW.KCLE.FA.A.0003.130606T1528Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
1128 AM EDT THU JUN 6 2013

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...GEAUGA...HOLMES...KNOX... 
  MAHONING...MEDINA...MORROW...PORTAGE...RICHLAND...STARK... 
  SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA... 
  CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL 10 PM EDT THIS EVENING

* ADDITIONAL HEAVY RAIN IS POSSIBLE THIS AFTERNOON AND EVENING IN
  SOME AREAS. LOCAL FLOODING COULD DEVELOP ON STREAMS...LOW LYING
  AND POOR DRAINAGE AREAS...AND AREAS ROADWAYS.

* MOTORISTS SHOULD BE ALERT FOR HIGH WATER. NEVER DRIVE INTO A
  FLOODED ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

KOSARIK
3 follow-up statements
231 
WGUS61 KCLE 061926
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT THU JUN 6 2013

OHZ013-014-020>023-029>033-037-038-047-089-PAZ001>003-070200-
/O.CON.KCLE.FA.A.0003.000000T0000Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
326 PM EDT THU JUN 6 2013

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... 
  ASHTABULA LAKESHORE...GEAUGA...HOLMES...KNOX...MAHONING... 
  MEDINA...MORROW...PORTAGE...RICHLAND...STARK...SUMMIT... 
  TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA... 
  NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL 10 PM EDT THIS EVENING

* ADDITIONAL HEAVY RAIN WILL OCCUR THIS EVENING IN SOME AREAS.
  LOCAL FLOODING COULD DEVELOP ON ROADWAYS...STREAMS...LOW LYING
  AND POOR DRAINAGE AREAS...DITCHES AND FARM FIELDS. AREAS THAT
  HAD HEAVY RAIN EARLIER TODAY...ESPECIALLY ACROSS NORTHWEST
  PENNSYLVANIA...WILL BE MOST AT RISK FOR FLOODING.

* ADDITIONAL RAINFALL AMOUNTS THIS EVENING WILL PROBABLY RANGE
  FROM ONE HALF TO ONE AND A HALF INCHES.

* MOTORISTS SHOULD BE ALERT FOR FLOODING AND PONDING OF WATER.
  NEVER DRIVE INTO A FLOODED ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES

&&

$$
553 
WGUS61 KCLE 062115
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
515 PM EDT THU JUN 6 2013

OHZ013-014-020>023-029>033-037-038-047-089-062215-
/O.CAN.KCLE.FA.A.0003.000000T0000Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...
ASHTABULA
515 PM EDT THU JUN 6 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST
OHIO HAS BEEN CANCELLED. 

THE THREAT FOR HEAVY RAIN HAS ENDED. NO WIDESPREAD FLOODING IS
EXPECTED EVEN THOUGH SOME LOCATIONS RECEIVED BETWEEN 1 AND 2
INCHES OF RAIN TODAY. HOWEVER...SOME RIVERS...STREAMS AND CREEKS MAY
CONTINUE TO RISE BUT ARE NOT EXPECTED TO GO OUT OF THEIR BANKS. IF
THERE IS ANY HIGH WATER ON ROADS ITS WILL SUBSIDE QUICKLY.

$$

PAZ001>003-070200-
/O.CON.KCLE.FA.A.0003.000000T0000Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
515 PM EDT THU JUN 6 2013

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL 10 PM EDT THIS EVENING

* ADDITIONAL HEAVY RAIN WILL OCCUR EARLY THIS EVENING IN SOME
  AREAS. LOCAL FLOODING COULD DEVELOP ON ROADWAYS...STREAMS...LOW
  LYING AND POOR DRAINAGE AREAS...DITCHES AND FARM FIELDS. AREAS
  THAT HAD HEAVY RAIN EARLIER TODAY...ESPECIALLY ACROSS NORTHWEST
  PENNSYLVANIA...WILL BE MOST AT RISK FOR FLOODING.

* ADDITIONAL RAINFALL AMOUNTS THIS EVENING WILL PROBABLY RANGE 
  FROM ONE HALF TO ONE AND A HALF INCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES

&&

$$

KIELTYKA
844 
WGUS61 KCLE 070043
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT THU JUN 6 2013

PAZ001>003-070145-
/O.CAN.KCLE.FA.A.0003.000000T0000Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
843 PM EDT THU JUN 6 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA HAS BEEN
CANCELLED. 

HOWEVER...FLOOD WARNINGS ARE IN EFFECT FOR ERIE AND CRAWFORD
COUNTIES IN NORTHWEST PENNSYLVANIA UNTIL 245 AM EDT FRIDAY. THE
HEAVY RAIN HAS ENDED AND MANY RIVERS...STREAMS AND CREEKS ARE
STARTING TO RECEDE...HOWEVER...SOME ARE STILL OUT OF THEIR BANKS. 
ANY WATER ON ROADS WILL ONLY SLOWLY RECEDE ESPECIALLY IN ERIE
COUNTY PENNSYLVANIA WHERE THE GROUND IS VERY SATURATED.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND AND DON'T DROWN.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jun 6, 10:06 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 6, 10:06 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT THU JUN 6 2013

.SYNOPSIS...
AN INVERTED TROUGH OF LOW PRESSURE OVER THE UPPER OHIO VALLEY
WILL MOVE LITTLE THROUGH FRIDAY. THE TROUGH WILL EVENTUALLY SHIFT
EAST AS THE REMNANTS OF TROPICAL STORM ANDREA MOVE UP THE EAST
COAST OVER THE WEEKEND. HIGH PRESSURE OVER ONTARIO WILL REMAIN
NEARLY STATIONARY INTO NEXT WEEK AND WILL BUILD SOUTH FOR A WHILE
THIS WEEKEND AND HOPEFULLY PROVIDE A BREAK IN THE SHOWER ACTIVITY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST BATCH OF RAIN IS PULLING OUT BUT A SECOND ROUND IS
MOVING NORTHEAST FROM THE OHIO VALLEY. I THINK THE RAIN WILL TEND
TO FILL IN BETWEEN THE TWO SYSTEMS ALTHOUGH THERE WILL BE A BIT OF
A LULL IN MOST SPOTS DURING THE MIDDAY. THE SECOND ROUND OF
SHOWERS WILL ALSO CATCH SOME OF OUR FORECAST AREA IN NORTHWEST
OHIO (WHICH HAS ESCAPED MOST OF THE MORNING RAIN). WILL MENTION
"HEAVY AT TIMES" FOR NE OH/NW PA AS HAVE HAD SOME REPORTS OF OVER
AN INCH OF RAIN ALREADY. TERRIFIC UPPER DIVERGENCE AND STRONG
UPWARD MOTION GOING ON WITH THIS SYSTEM AS A JET STREAK/SHORT WAVE
SLIDES ACROSS THE OHIO VALLEY OVER THE INVERTED TROUGH AT THE
SURFACE. WILL NOT MENTION THUNDER AT THIS TIME GIVEN THE STABLE
PROFILE IN THE LOWER LAYERS BUT THERE CERTAINLY COULD BE EMBEDDED
THUNDER IN ONE OR TWO SPOTS. IF WE DO GET CONVECTIVE...WE MAY HAVE
TO CONSIDER A FLOOD WATCH FOR THE EASTERN MOST COUNTIES. I THINK
WE CAN HANDLE SYNOPTIC RAIN.

LOWERED TEMPERATURES ACROSS ALL BUT THE I-75 CORRIDOR DUE TO THE
CLOUDS AND RAIN AND ESPECIALLY NEAR LAKE ERIE WITH THE NORTHEAST
FLOW OFF THE LAKE. LOADED THE HOURLY TEMPERATURES FROM THE HRRR
MODEL AND EXTRACTED THE HIGH TEMPERATURES THAT WAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE TROUGH WILL LINGER OVER THE EASTERN END OF THE AREA TONIGHT
AND EARLY FRIDAY AND THEN BEGIN TO DRIFT EAST AS THE REMNANTS OF
ANDREA BEGIN TO MOVE UP THE COAST. PRECIP CHANCES ARE TRICKY AND
SUSPECT THAT MOST OF THE SHOWERS WILL BE OVER THE EAST END OF THE
AREA. THE 00Z MODELS ARE ALL SHOWING DRYING FROM THE NORTH ON
FRIDAY AND BY EARLY EVENING MOST OF THE AREA WILL BE DRY. EXPECT
THE PRECIP COVERAGE TO EXPAND SLIGHTLY THIS EVENING AND THEN
DIMINISH OVERNIGHT. ANOTHER ROUND OF SHOWERS IS LIKELY EARLY
FRIDAY MORNING AS ONE LAST SLUG OF MOISTURE ADVECTS NORTH INTO
THE AREA. AFTER 00Z TONIGHT WILL HAVE NO MORE THAN CHANCE POPS
EAST WITH JUST A BRIEF MENTION IN THE WEST. FRIDAY NIGHT SHOULD
BE QUIET WITH PERHAPS A FEW LAKE ENHANCED SHOWERS DOWNWIND OF LAKE
ERIE ON SATURDAY. WILL TRY FOR A DRY DAY MOST OF THE AREA ON
SUNDAY. SOME WARM AIR ADVECTION PRECIP WILL BEGIN TO AFFECT THE
AREA LATE SUNDAY AND SUNDAY NIGHT AS LOW PRESSURE MOVES INTO THE
NORTHERN PLAINS. HAVE NOT MADE MANY CHANGES TO THOSE PERIODS FOR
NOW. USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS CONTINUE TO MOVE LOW PRESSURE SYSTEM ACROSS THE CENTRAL LAKE
MONDAY...DRAGGING COLD FRONT ACROSS THE AREA MONDAY.  BUMPED POPS TO
LIKELY.  AFTER THAT COOLER NW FLOW DEVELOPS OVER THE AREA.   ECMWF
CONTINUES TO BE WARMER THAN THE GFS...FOR NOW TRIED TO SPIT THE
DIFFERENCE ON TEMPS FOR MONDAY.   LEFT CHANCE POPS GOING IN THE EAST
INTO TUESDAY AS 850 MB TEMPS DROP TO 10C.   MUCH DRIER AIR PUSHES IN
BY WEDNESDAY.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
MODELS IN GOOD AGREEMENT MOVING LOW PRESSURE SYSTEM NOW OVER SRN
INDIANA ACROSS NE OH/NW PA LATE TODAY. EXPECT ON AND OFF SHOWERS
TODAY.  DO EXPECT SOME TSRA THIS AFTERNOON...BUT DO NOT EXPECT IT
TO BE WIDESPREAD OR ORGANIZED SO DID NOT MENTION IN TAFS. PATCHY IFR
CIG/VIS THIS MORNING GIVING WAY TO MORE WIDESPREAD THIS EVENING.

.OUTLOOK...WIDESPREAD IFR CIG/VIS TONIGHT IMPROVING SLOWLY FROM
THE WEST ON FRIDAY.

&&

.MARINE...
SMALL CRAFT FLAGS WILL CONTINUE UNTIL THE AFTERNOON FORECAST.  BOTH
NAM AND GFS A LITTLE WEAKER WITH THE WINDS TODAY...DIMINISHING WINDS
TO 10 TO 15 KNOTS BY LATE AFTERNOON.  ALTHOUGH WINDS DIMINISH A
NORTHERLY FLOW WILL REMAIN OVER THE LAKE UNTIL SATURDAY WHEN THE
FLOW FINALLY TURNS TO THE SOUTH.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR
     LEZ142>149.

&&

SYNOPSIS...KOSARIK/KUBINA
NEAR TERM...KOSARIK/KUBINA
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jun 6, 4:50 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
450 AM EDT THU JUN 6 2013

OHZ003-007>012-089-PAZ001-070900-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-
ASHTABULA LAKESHORE-NORTHERN ERIE-
450 AM EDT THU JUN 6 2013

...MODERATE RISK OF RIP CURRENTS THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ006-013-014-017>023-027>033-036>038-047-
PAZ002-003-070900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-WOOD-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
450 AM EDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:24 PM EDTSmall Craft AdvisoryCLE6 hr
Jun 6, 10:39 AM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr
Jun 6, 2:43 PM EDTAreal Flood WarningCLECrawford, Erie12 hr
Jun 6, 4:02 PM EDTFlash Flood WarningCLEErie6 hr

Nearby

Flood Watches in Ohio, 2013Flood Watches in Pennsylvania, 2013Every flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.